LOGIN TO YOUR ACCOUNT

Username
Password
Remember Me
Or use your Academic/Social account:

CREATE AN ACCOUNT

Or use your Academic/Social account:

Congratulations!

You have just completed your registration at OpenAire.

Before you can login to the site, you will need to activate your account. An e-mail will be sent to you with the proper instructions.

Important!

Please note that this site is currently undergoing Beta testing.
Any new content you create is not guaranteed to be present to the final version of the site upon release.

Thank you for your patience,
OpenAire Dev Team.

Close This Message

CREATE AN ACCOUNT

Name:
Username:
Password:
Verify Password:
E-mail:
Verify E-mail:
*All Fields Are Required.
Please Verify You Are Human:
fbtwitterlinkedinvimeoflicker grey 14rssslideshare1
Bharathraj, M. Y; Venugopal, K; Jaligidad, Kadappa; Karibasappa, Halli; Kumar, Hemantha (2015)
Publisher: Medknow Publications & Media Pvt Ltd
Journal: Toxicology International
Languages: English
Types: Article
Subjects: midazolam, Fipronil, GABA inhibitors, Case Report, seizures, psychosis
Fipronil is a broadspectrum N-phenylpyrazole insecticide with gamma-aminobutyric acid type A receptor inhibitory action causing hyperexcitability of central nervous system. There is no literature reported in the past concerning its acute toxicity in human beings. A case report is useful for workers in medical and veterinary field. Hence, we are reporting a case in which young male intoxicated with fipronil compound was presented to the emergency department for having generalized tonic-clonic seizures and subsequently with the features of delirium for few days. This patient was treated with benzodiazepines which controlled the seizures and antipsychotics were given for few days for treating the psychosis.

Share - Bookmark

Cite this article

Collected from